MathSciNet Relay Station
MathSciNet bibliographic data
MR2355540 (2008i:60089) 60H10
Bezandry, Paul H.; Diagana, Toka Existence of almost periodic solutions to some stochastic differential equations. Appl. Anal. 86 (2007), no. 7, 819–827.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement